zbMATH — the first resource for mathematics

Classification of spaces of continuous functions of ordinals. (English. Russian original) Zbl 0327.46033
Sib. Math. J. 16, 226-231 (1975); translation from Sib. Mat. Zh. 16, 293-300 (1975).

46E10 Topological linear spaces of continuous, differentiable or analytic functions
Full Text: DOI
[1] Z. Semadeni, Banach Spaces of Continuous Functions, Warsaw (1971). · Zbl 0225.46030
[2] C. Bessaga and A. Pelczýnski, ?Spaces of continuous functions (IV) (On isomorphical classification of spaces of continuous functions),? Studia Math.,19, 53-62 (1960). · Zbl 0094.30303
[3] Z. Semadeni, ?Banach spaces non-isomorphic to their Cartesian squares, II,? Bull. Acad. Polon., Sci. Ser. Math., Astronom., Phys.,8, 81-84 (1960). · Zbl 0091.27802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.